# SDR SWAA2022022238171

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PNL 140DF HAS SEVERAL AREAS OF CORROSION ON TOP AND BOTTOM SIDES INCLUDING UNDER TAPE / CORROSION BEYOND LIMITS FABRICATED NEW PANEL AS REQUIRED. APPLIED ALODINE & PRIMER PANEL 140DF. I.A.W BOEING DWG 453A2610 REV:K / 453A2610 REV:B SRM 53-60-53-01-1. AMM 51-21-41-370-801 & 51-21-72-370-802.
